# SDR 97ZZZX4806

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Swivel Joint
- Condition: Leaked
- Location: Le Slat Actuator
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON DHL CHARTER FLIGHT HYD/ARL, TOTAL A-SYSTEM HYDRAULIC FAILURE REPORTED INTO AUCKLAND.  AIRCRAFT REQUIRED TOW FROM RUNWAY.  HYDRAULIC LEAK TRACED TO LOOSE SWIVEL JOINT ON L/E SLAT ACTUATOR.  SWIVEL JOINT CORRECTLY TIGHTENED AND SYSTEM REPLENISHED.  AIRCRAFT OPERATED BY KITTY HAWK AIRLINES.
